Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Bed bug bite, taken Benadryl, brown spots on uvula. What could this be?

I was bitten by bed bugs at a hotel on sunday, I went to the hospital and they gave me benadryl , I then went to a regular doctor and they gave me an antibiotic . I have been on the antibiotic for one day. This morning I woke up and took a sip of water and noticed brown spots on my uvula and roof of my mouth. What could this be? And should I go back to the doctor?
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response
i read your problem. As u told me,brown spot on uvula is also called petechiae, which is tiny spots of ruptured blood vessels.these spots are mainly present on mucosa of your uvula and other area of your throat.It is mainly due to bacterial infection by coughing, sneezing, vomitting oy may be drainage of purulent mucus.So,drink lots a lots of water and juice,because bacterial infection pull a lot of water out of your body to wash out the yucky stuff..Banadryl is only a cough syrup. you can take azithromycin as an antibiotic.and kindly visit your doctor as soon as possible..
Have a nice time... take care
Answered: Thu, 9 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor